# SDR A6WA202202188109

- Difficulty date: February 17, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 39,424 hours, 38,176 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ON APPROACH, RECEIVED SPOILERONS CAUTION MESSAGE AND.  IB AND OB GROUND SPOILER FAULTS STATUS MESSAGES  ***AIRCRAFT REMOVED FROM SERVICE***  C/W FIM RESET MESSAGES CLEARED. SPOILERS OPERATED NORMAL
